# SDR SWIA201334554

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,219 hours, 15,027 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD MOUNT LINK TO LINK BUSHING MATING SURFACES GALLED.  C-CHECK REPLACED RT ENGINE FWD MOUNT LINK & LINK BUSHING IAW AMM.
